Manara - Qatar Research Repository
Browse
10.1002_ccr3.3487.pdf (984.78 kB)

Tocilizumab‐induced cytomegalovirus colitis in a patient with COVID‐19

Download (984.78 kB)
journal contribution
submitted on 2023-03-15, 08:00 and posted on 2023-03-16, 06:18 authored by Mohamad Y. Khatib, Karimulla S. Shaik, Amna A. Ahmed, Mohammad A. Alwraidat, Ahmed S. Mohamed, Mohamad R. Abou Kamar, Mouhammad Z. Sharaf Eldean, Bashar K. Aldaraiseh, Abdulqadir J. Nashwan

The authors urge clinicians to observe for early signs of CMV reactivation in patients presenting with gastrointestinal bleeding and intestinal perforation after receiving tocilizumab or other immunosuppressive therapy as a treatment for COVID 19. Early recognition of CMV infection and treatment will prevent life-threatening bleeding and mortality.

Other Information

Published in: Clinical Case Reports
License: http://creativecommons.org/licenses/by/4.0/
See article on publisher's website: http://dx.doi.org/10.1002/ccr3.3487

History

Language

  • English

Publisher

Wiley

Publication Year

  • 2020

Institution affiliated with

  • Hamad Medical Corporation

Usage metrics

    Manara - Qatar Research Repository

    Licence

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC